Translator Disclaimer
15 October 2000 An analogue of Serre's conjecture for Galois representations and Hecke eigenclasses in the mod p$ cohomology of GL(n,ℤ)
Avner Ash, Warren Sinnott
Duke Math. J. 105(1): 1-24 (15 October 2000). DOI: 10.1215/S0012-7094-00-10511-X
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.105 • No. 1 • 15 October 2000
Back to Top